MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 4.2F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 4.2F; CHRONIC CATHETERS
Catalog Number 0600060
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture and fluid leak issues as no objective evidence was provided for the review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
The patient underwent a catheter placement procedure using a hickman/leonard/broviac central venous catheter.After some time, the broviac catheter was found to be broken and leaking, which necessitated the use of a repair kit.Reportedly, the catheter was replaced completely.There was no reported patient injury.

Brand Name
BROVIAC CV CATHETER, SINGLE-LUMEN, 4.2F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24906947
Report Number3006260740-2026-02593
Device Sequence Number13033017
Product Code LJS
UDI-Device Identifier00801741051692
UDI-Public(01)00801741051692(17)280628(10)HUHU1274
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600060
Device Lot NumberHUHU1274
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown